You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A General Existence Theorem for von Neumann Economic Growth Models
Vol. 52, No. 4 (Jul., 1984), pp. 963-974
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1911193
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Results associated with Neumann-type economic growth models are described. We present a new generalization of the Neumann model with the idea of explaining and unifying certain basic results obtained by M. Morishima and J. L̵os̄ in proving general existence theorems. The idea of replacing constant input and output matrices in the Neumann model by those which depend continuously on the growth rate and on the price vector suggested and developed by Morishima, is coupled with an asymmetric-type generalization of the original Neumann model, developed by J. L̵os̄. Consequently, many of our results resemble and partly replace those obtained in both model generalizations.
Econometrica © 1984 The Econometric Society